MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR CLASSIC STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR CLASSIC STEM; HIP COMPONENT
Model Number PHA0E244
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the classic stem fractured post-operatively.Additional information received on 11/03/2020 from (b)(6): adding a new incident for delta ceramic head and its partial product information.Acetabular shell and liner are not mpo products.Additional information received on 11/11/2020 from (b)(6): adding patient personal information, reason for revision details, revision facility, implant and explant date.Stem broke while patient was walking upstairs.

Brand Name
PROFEMUR CLASSIC STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10944176
Report Number3010536692-2020-00729
Device Sequence Number18993130
Product Code LPH
UDI-Device IdentifierM684PHA0E2441
UDI-PublicM684PHA0E2441
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA0E244
Device Catalogue NumberPHA0E244
Device Lot Number1561007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/11/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight94